# SDR SWIA201335651

- Difficulty date: December 8, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 25,961 hours, 21,387 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED AT LBL 9 WL111 APPROXIMATELY 1.0 INCHES LONG.  C-CHECK REPAIRED REAR PRESSURE BULKHEAD WEB AT LBL9 WL111 IAW REO.
